RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 1, Pages 75–100 (Mi izv3104)  

This article is cited in 11 scientific papers (total in 12 papers)

Functions which are holomorphic in tubular cones

V. S. Vladimirov


Full text: PDF file (3297 kB)

Bibliographic databases:
Received: 22.11.1961

Citation: V. S. Vladimirov, “Functions which are holomorphic in tubular cones”, Izv. Akad. Nauk SSSR Ser. Mat., 27:1 (1963), 75–100

Citation in format AMSBIB
\Bibitem{Vla63}
\by V.~S.~Vladimirov
\paper Functions which are holomorphic in tubular cones
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 1
\pages 75--100
\mathnet{http://mi.mathnet.ru/izv3104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=174790}
\zmath{https://zbmath.org/?q=an:0149.09602}


Linking options:
  • http://mi.mathnet.ru/eng/izv3104
  • http://mi.mathnet.ru/eng/izv/v27/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Plurisubharmonic functions in tubular radial domains. II”, Math. USSR-Izv., 1:1 (1967), 95–112  mathnet  crossref  mathscinet  zmath
    2. M. A. Soloviev, “On the Fourier–Laplace transformation of generalized functions”, Theoret. and Math. Phys., 15:1 (1973), 317–328  mathnet  crossref  mathscinet
    3. S. I. Pinchuk, “Bogolyubov's theorem on the “edge of the wedge” for generic manifolds”, Math. USSR-Sb., 23:3 (1974), 441–455  mathnet  crossref  mathscinet  zmath
    4. Yu. G. Shondin, “Fourier expansion associated with the Lorentz group in the space of generalized functions with support in the light cone”, Theoret. and Math. Phys., 34:1 (1978), 14–21  mathnet  crossref  mathscinet  zmath
    5. V. V. Zharinov, “Analytic representations of a class of analytic functionals containing Fourier hyperfunctions”, Math. USSR-Sb., 36:1 (1980), 59–73  mathnet  crossref  mathscinet  zmath  isi
    6. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    7. I. Kh. Musin, “Fourier–Laplace transformation of functionals on a weighted space of infinitely smooth functions on $\mathbb R^n$”, Sb. Math., 195:10 (2004), 1477–1501  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. N. T. Akhtyamov, “On the Weighted Space of Entire Functions in $\mathbb C^n$”, Math. Notes, 83:4 (2008), 445–453  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. I. Kh. Musin, P. V. Fedotova, “A Theorem of Paley–Wiener Type for Ultradistributions”, Math. Notes, 85:6 (2009), 848–867  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. I. Kh. Musin, P. V. Fedotova, “O klasse beskonechno differentsiruemykh funktsii na neogranichennom vypuklom mnozhestve v $\mathbb R^n$, dopuskayuschikh golomorfnoe prodolzhenie v $\mathbb C^n$”, Ufimsk. matem. zhurn., 1:2 (2009), 75–100  mathnet  zmath  elib
    11. I. Kh. Musin, S. V. Popenov, “O vesovom prostranstve beskonechno differentsiruemykh funktsii v $\mathbb R^n$”, Ufimsk. matem. zhurn., 2:3 (2010), 54–62  mathnet  zmath  elib
    12. Musin Il'dar Khamitovich, Yakovleva P.V., “On a space of smooth functions on a convex unbounded set in R-n admitting holomorphic extension in C-n”, Cent Eur J Math, 10:2 (2012), 665–692  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:157
    Full text:59
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019